# SDR RAIA00103015

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 12,904 hours, 11,868 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Terminal
- Part number: 30238452
- Condition: Defective
- Location: Rt Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EWR- DURING TAXI RIGHT HAND IEC CAPTION ILLUMINATED/RIGHT HAND ENGINE EGT FLUX.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND ENGINE EGT HARNESS TERMINAL IAW J41 MAINTENANCE MANUAL.
